# SDR C2XA10IA211

- Difficulty date: July 27, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145EP
- Aircraft serial: 145037
- Aircraft time: 24,949 hours, 23,917 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2547, DURING PREFLIGHT INSPECTION THE CREW REPORTED A BURNING SMELL IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE GALLEY LIGHT BALLAST, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
